About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 560586, 14 pages
http://dx.doi.org/10.1155/2012/560586
Research Article

On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions

1College of Mathematics, Inner Mongolia University for Nationalities, Inner Mongolia Autonomous Region, Tongliao City 028043, China
2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo City, Henan Province, 454010, China

Received 12 May 2012; Accepted 19 May 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Tian-Yu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian-Yu Zhang, Ai-Ping Ji, and Feng Qi, “On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 560586, 14 pages, 2012. doi:10.1155/2012/560586